In this work we perform a comparison of two different numerical schemes for the solution of the time-fractional diffusion equation with variable diffusion coefficient and a nonlinear source term. The two methods are the implicit numerical scheme presented in [M.L. Morgado, M. Rebelo, Numerical approximation of distributed order reaction-diffusion equations, Journal of Computational and Applied Mathematics 275 (2015) 216-227] that is adapted to our type of equation, and a colocation method where Cheby-shev polynomials are used to reduce the fractional differential equation to a system of ordinary differential equations.
|Publication status||Published - Jul 2015|
Rebelo, M., Ferrás, L., & Morgado, M. L. (2015). Comparison of different numerical methods for the solution of the time-fractional reaction-diffusion equation with variable diffusion coefficient. 850-858.